# SDR DALA1703576816

- Difficulty date: November 14, 2012
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 43,690 hours, 12,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 FRAME BETWEEN STRINGERS 24L AND 25L DENTED.
